Journal of Cancer Therapy

Vol.1 No.2(2010), Paper ID 2028, 5 pages

DOI:10.4236/jct.2010.12012

 

Analysis of Quality of Life in Cancer Patients by Structural Equation Model

 

Hengqing Tong, Shudan Lu, Yang Ye, Yichao Pan

 

Department of Mathematics, Wuhan University of Technology, Wuhan, China.
Department of Mathematics, Wuhan University of Technology, Wuhan, China
Department of Mathematics, Wuhan University of Technology, Wuhan, China
Department of Mathematics, Wuhan University of Technology, Wuhan, China.

 

Copyright © 2010 Hengqing Tong, Shudan Lu, Yang Ye, Yichao Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Tong, S. Lu, Y. Ye and Y. Pan, "Analysis of Quality of Life in Cancer Patients by Structural Equation Model," Journal of Cancer Therapy, Vol. 1 No. 2, 2010, pp. 71-75. doi: 10.4236/jct.2010.12012.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.